# SDR ASAA2012121393464

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 22,106 hours, 7,065 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL, AFTER FLARE.  ACFT DRIFTED LT OF CENTERLINE AND CONTINUED AFTER TOUCHDOWN,  HUD WAS NORMAL.  FLIGHT FAULT REVIEW HAS NO FAULTS RELATED TO AUTOLAND.  ACCOMPLISHED LAND VERIFY TEST REF MM 22-11-00,TEST PASSED.  BOTH MMR TEST BITE TEST PASSED REF MM 34-31-42.
